# SDR DHL2004750036

- Difficulty date: February 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, RIGHT HORIZ STAB, I/B LEADING EDGE AT STAB STA 13.7 HAS A DENTED GOUGE.  DENTED GOUGE OUT OF LIMITS IAW B727 SRM 55-10-1 FIG 2.  CUT OUT DAMAGE AREA IAW B727 SRM 55-10-3 FIG 2.  FABRICATED DOUBLERS FROM 2024 T3 .071 & FILLER FROM 2024 T3 .050 PO 900484 DIM 7.5 X 3.5 INCH & 7.5 INCH X 3 FT & FILLER PO 900641 DIM 3.5 X 2.5 INCH.  TREATED & PRIMED ALL PARTS & AREAS IAW B727 SRM 55-10-3 & 51-10-2.  INSTALLED PARTS IAW B727 SRM 55-10-3.
